Cellular automata over generalized Cayley graphs

Pablo Arrighi, Simon Martiel, Vincent Nesme. Cellular automata over generalized Cayley graphs. Mathematical Structures in Computer Science, 28(3):340-383, 2018. [doi]

@article{ArrighiMN18,
  title = {Cellular automata over generalized Cayley graphs},
  author = {Pablo Arrighi and Simon Martiel and Vincent Nesme},
  year = {2018},
  doi = {10.1017/S0960129517000044},
  url = {https://doi.org/10.1017/S0960129517000044},
  researchr = {https://researchr.org/publication/ArrighiMN18},
  cites = {0},
  citedby = {0},
  journal = {Mathematical Structures in Computer Science},
  volume = {28},
  number = {3},
  pages = {340-383},
}